# SDR DLL19972196

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1210
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1616180101
- Condition: Corroded
- Location: Bs 353
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE NOSE LG WHEEL WELL LWR LONGERON LBL 22, FS353 REPAIR FOR CORROSION DAMAGE.  THE NLG WHEEL WELL LONGERON AT LBL 22, FS 353 WAS FOUND WITH EXTENSIVE CORROSION REQUIRED A SECTION TO BE CUT OUT.  A NEW SECTION WAS SPLICED IN PER ER/A 362972-14.
